MathSciNet Relay Station
MathSciNet bibliographic data
MR953745 30E05 (30D55)
Nicolau, A. The coefficients of Nevanlinna's parametrization are not in $H^p$. Proc. Amer. Math. Soc. 106 (1989), no. 1, 115–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement